# SDR UPS98226864

- Difficulty date: May 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 243
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CRACKS IN FUSELAGE SKIN BS 243.7 BETWEEN 212 AND 215 RT.  AREA REPAIRED PER SRM 53-30-3 FIG 3 AT BS 243.7 BETWEEN 212 AND 215 RT.
